# SDR FDEA202004200760

- Difficulty date: April 20, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53974325213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR AT STA. Y140, FRAME 66 HAS ANCHOR PLATE FITTING CRACKED AND   ELONGATED HOLE. REMOVED AND REPLACED ANCHOR PLATE FITTING IAW SRM 51-40-21. RECEIVED NEW   FITTING ON TRAVELER # T20/1487312. P/N FX-A53974325213. LOCATED AND DRILLED IAW SRM   51-40-44.    CAT "A" REPAIR    MAJOR REPAIR
